MAUDE Adverse Event Report: AESCULAP AG AS VEGA SYSTEM® PS; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA SYSTEM® PS; KNEE ENDOPROSTHETICS
Model Number NX055Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced complications associated with a left total knee replacement (tkr).According to clinical documentation, the patient initially underwent a left total knee replacement on (b)(6), 2022.Following the total knee replacement, the patient experienced persistent symptoms, including pain, instability, recurrent buckling, and limited function of the left knee.An office visit dated (b)(6), 2023 documented 3+ effusion and lateral laxity, with concern for instability.Due to ongoing symptoms, the patient underwent revision left knee arthroplasty on (b)(6), 2023.Operative findings included loosening of the tibial component with observed micromotion.The procedure involved removal of the loosened component and implantation of a revised tibial component with polyethylene insert.No intraoperative complications were reported.This report is filed under ais reference xc 100042032 cc 400760780.

Brand Name
AS VEGA SYSTEM® PS
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25443845
Report Number3005673311-2026-00107
Device Sequence Number5815355
Product Code JWH
UDI-Device Identifier04046963810450
UDI-Public(01)04046963810450(11)211216(17)311215(10)52673313AA
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberNX055Z
Device Catalogue NumberNX055Z
Device Lot Number52673313AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2026
Device Age54 MO
Event Location Hospital
Date Report to Manufacturer05/15/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/16/2026
07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA06/09/2026